# SDR REXA2019070201041

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR INITIAL INSPECTION: CORROSION ON ANGLE MID CAP, BTW FS=310 / 349 AND LBL 40 AT INTERNAL STRUCTURE OF FWD WET AREA (W1) (SM) IN REFERENCE EO NBR R53520 STEP 7. "SUMMARY: OF NRC 00189, CORROSION LEVEL 2. ANGLE MID CAP BTW FS=310 / 349 AND LBL 40 AT INTERNAL STRUCTURE OF FWD WET AREA (W1) WAS REPLACED PER SRM 51-41-02-001-001-A01.
